# SDR CALA2022031700668

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 61,325 hours, 26,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4812
- Condition: Inoperative
- Location: L/H Over Wing (1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENEGER SEAT ROWS 10, 11 AND 38 EMERGENCY LIGHTS FAIL TO ILLU MINATE PER HAECO LCQ NON ROUTINE 9298752/36752 GENERATED BY V061 627. TROUBLESHOT IAW A320 AWM 35-51-06 & 35-51-08. REMOVED & REPLACED AND 33-51-00-710-001-A. PERFORMED BY MECH V920292 INSPECTED BY V CONNECTOR 7260VC10 IAW A320 AWM 33-51-08. REMOVED & REPLACED EP 892285 SU 11WL IAW A320 AMM 33-51-38-000-001-A AND 33-51-400-001-A. OPS TEST OF EMERGENCY LIGHTS GOOD IAW A320 AMM 33-51-00-710-000-A ROTABLE PARTS INFO ROTABLE PARTS CHANGE WAS INDICATED - TT # 1211558  SN OFF 4812 POWER SUPPLY, C  OFF 31-3350-9-9001 4812 ON 31-3350-9-9001 2894
